IJPAM: Volume 102, No. 3 (2015)


G. Shanmugam$^1$, N. Karthikeyan$^2$, N. Rajesh$^3$
$^{1,2}$Department of Mathematics
Jeppiaar Engineering College
Chennai 600119, Tamilnadu, INDIA
$^3$Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA

Abstract. In this paper, we introduce and study some new types of functions by the use of $\Lambda_b$-sets and $V_b$-sets.

Received: March 29, 2015

AMS Subject Classification: 54C10, 54D10

Key Words and Phrases: topological spaces, $\Lambda_b$-set, $V_b$-set, $\Lambda_b$-continuous functions, $\Lambda_b$-irresolute functions

Download paper from here.

DOI: 10.12732/ijpam.v102i3.8 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 3
Pages: 503 - 514

$\Lambda_b(V_b)$-SETS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).